# SDR FDEA202309221812

- Difficulty date: September 22, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Flange
- Part number: A538107100195
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH M/L/G DOOR CENTER HINGE FWD SUPPORT FLANGE FOUND GOUGE REPLACED WITH NEW FLANGE FITTING I.A.W A300-600F SRM 51-72-10-001, PAGE.2
